MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 305917
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd safetyglide leaked at the luer connection.The following information was provided by the initial reporter translated from french to english: "leak present at the luer lock tip during medication injection." did the incident actually have serious consequences for the patient, the user or a third party - no.Please describe the possible serious consequences and indicate the reason why the incident is considered serious - risk of deterioration in the patient's or third party's state of health, as there is a risk of contamination and incorrect dosage of the medication injected.
 
Additional Manufacturer Narrative
Pr 9495509¿ follow up mdr for device evaluation since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18515018
Report Number1213809-2024-00004
Device Sequence Number7188106
Product Code FMI
UDI-Device Identifier30382903059172
UDI-Public(01)30382903059172
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305917
Device Lot Number2131677
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown